Aa
A
A
A
Close
Hepatitis C Community
13.4k Members
Avatar universal

side effects

None to speak of, thank God! I don't feel like there are any meds going through me,,thank God.

This is great so far. The tiny bit of woozy feeling I felt originally, which WAS TINY TINY TINY BIT, nothing scary or anything, is gone and it feels like I am not on tx. I did get a headache 4 hours after the shot and chills, felt like flu,,,,but to those that are planning on tx,,,,,don't even worry about that 'flu feeling' that is mentioned by those treating,,,its nothing that you have never felt before.

I haven't had the flu since i was a child and so when i felt it comming on,,,I turned it to actually think of good memories,,,,I hated school as a child and when i got the flu,,i would be in bed all day with my mother giving me soup and liquids and such. Hard to explain, but I let my imagination take me back to that time and I had a 'safe feeling,' Not to sound 'new age,' which i am not, but just wanted you to know that I just rode the wave, knowing it was going to eventually go away and it did.

The reason I am saying all this is because alot of times we hear how scary treatment is and thus far,,,its a piece of cake,,I am telling those that are afraid,,NOT TO FEAR. Yes sometimes people may have a harder time than others, but sometimes we don't get enough of posts of the positive. We only post when things go wrong sometimes.
Of course I know I have a only been on tx for 4 days, but I AM TELLING YOU, IF I DIDN'T SEE MYSELF TAKE THE INJECTION AND MEDS, I WOUDLN'T EVEN KNOW THEY ARE IN MY BODY.

I hope this helps those who may be fearful. Best wishes to you all.
109 Responses
Avatar universal
My you did well.  I shiverd so much and felt so rotten that since I have been taking Tylenol.  Now for the most part it does not phase me at all.  Glad you got one under your belt now.  I think right before you do the first one is the hardest one of all.   Just even giving myself the shot was a major deal.
Avatar universal
thanks elaine and pdilly.
pdilly,,i know what ya mean about the shivers and stuff, headache to go along with it,,but nothing that we have never felt before in life,,,. I'm glad you're doing fine now.
I guess in time with the riba build up, things may get a little different, but who knows?
That whole thing with the anemia may be a good sign will have me wondering, if I don't get anemic. But it depends I guess, I look at it this way,,if anemia was a sign of svr, everyone who became anemic should have svr'd and unfortunately we haven't always seen that.So who knows,,all i know is I will try my best to NOT get anemic by taking extra B vitamins.

But if the anemia comes, I will be sure to post that too and get opinions and personal experiences to help me out.

thanks again!
Avatar universal
so glad to hear the good news!!! this gives me a feeling of hope since i'll be starting in a few days. i was worried when i did not see your name posted anywhere recently, i thought the worst. i'll say a prayer for you, and others and i hope you stay feeling good! aquarius
Avatar universal
hi bowdeen,
i hope you check in and see this post. i saw a post buried under that you were going to start treatment. it was way down there, so nobody probably saw it,,,,i didn't check again, maybe you did receive an answer,,,but if not,,,you said you were starting tx?
how are you doing? If you see this post, please tell us who you are,,several of us are just beginning treatment also, so there is no need for you to feel alone.

I haven't looked through all the posts yet, so if you have an open thread and answeres already,,,i hope you don't think i'm nuts or blind,,i didn't go through any yet,,,,but if didn't connect yet and you are out there,,let us know. hope you are doing well.
Avatar universal
I have to agree with Jim about the anemia, it takes a while for it to kick in and when it does (if it does) you will feel differently. I have not had the anemia yet (week 13) and I suspect that is why I have not had such a hard time. Lets hope it stays the same for you every week, but I must say some weeks are better than others. Take care!
Avatar universal
"But I do take issue that this discussion group mostly represents those who have had side effects on the more severe side"

hi Jim,
this place IS a life line to me,,,BUT I was 'trying' to point out that we do not have enough posts from people when things are going good. They are important also. That's part of the reason so may people fear treatment,I believe.Thats why I wanted to make sure i posted that my start was fine, 'for the ones waiting to tx.'

Are the sx real that some experience,,of course. Is it good that people post these sx?,,,of course... I'm glad I knew about the shivers and headache. I wasn't told that at the doctors office, but I know about it from here, thank God,,or else I would have thought something was wrong and I was having an adverse experience.

Are the post tx sx important to post?,,,,yes of course,,,but the people that sail through should also post a little more. Rocker the only one who sailed through? I don't know, maybe he was. But anyhow, I'm aware and agree with you, this is only my 4th day and who knows what i have waitng for me,,BUT, I wanted those who haven't treated to know that the shivers and all that are not that bad and yes i did shiver,,but no biggy.

New subject. you mentioned in the other post,no fiber within 3 hours of riba,,,do you feel the psyllium is safe though when enough time in between. I still have the problem with going regularly and this may be crazy, but i was worried that the psyllium would soak up the riba off my intestine walls if any makes it there,or is it totally in the blood stream by then? Of course, nothing scientific, just a crazy thought, but maybe not, who knows,,then again,,not going regularly isn't good either for tx. any thoughts? Took some probiotics, that helped yesterday. I usually do take them and I would imagine that they are ok on tx? They are very good for the immune system.

So thats the story,,hopefully i will sail through,,but who knows?? I am just taking it one day at a time.

thanks for your input as always
Have an Answer?
Top Hepatitis Answerers
317787 tn?1473362051
DC
683231 tn?1467326617
Auburn, WA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Answer a few simple questions about your Hep C treatment journey.

Those who qualify may receive up to $100 for their time.
Explore More In Our Hep C Learning Center
image description
Learn about this treatable virus.
image description
Getting tested for this viral infection.
image description
3 key steps to getting on treatment.
image description
4 steps to getting on therapy.
image description
What you need to know about Hep C drugs.
image description
How the drugs might affect you.
image description
These tips may up your chances of a cure.
Popular Resources
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.
These common ADD/ADHD myths could already be hurting your child
This article will tell you more about strength training at home, giving you some options that require little to no equipment.
In You Can Prevent a Stroke, Dr. Joshua Yamamoto and Dr. Kristin Thomas help us understand what we can do to prevent a stroke.
Smoking substitute may not provide such a healthy swap, after all.